# SDR SWAA2017082915995

- Difficulty date: August 11, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 62,132 hours, 36,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT NOSE SKIN CRACKED AT SLAT ACTUATOR ATTACH POINT.  REPAIRED SKIN PER SRM.
